# SDR DALA201801240085

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051504
- Part serial: 5036
- Condition: Delaminated
- Location: Rt Wing Trim
- Part time: 2,406 hours, 1,816 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NON ROUTINE UNSCHEDULED CHECK,  FOUND THE AILERON TAB TO BE DELAMINATED.
